# SDR DALA2015070704199

- Difficulty date: July 5, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE ON BS 1380 BTW LONGERON 12-15L.  SHEAR TIE REPLACED IAW SRM 53-14-4, FIG 1 AND TREATED AND PAINTED IAW SRM 51-10-3 PAR 14, 21 AND INSTALLED IAW SRM 51-30-2 AND 51-30-5.
